Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567459
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. J. Dodd
Title: The core model
Additional book information: London Mathematical Society Lecture Notes Series No. 61, Cambridge Univ. Press, New York, New York, 1982, xxxviii + 229 pp., $24.95. ISBN 0-5212-8530-5.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Akihiro Kanamori
Journal: Bull. Amer. Math. Soc. 9 (1983), 339-345